Applied Mathematical and Computational Sciences, Volume (3), No (1), Year (2011-3) , Pages (1-12)

Title : ( SOLVING SUBCLASS OF NON-SMOOTH CONTINUOUS LINEAR AND NONLINEAR PROGRAMS )

Authors: H. R. Erfanian , Ali Vahidian Kamyad , Sohrab Effati ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote

In this paper, existence and numerical estimation of the solution of continuous nonlinear programs with weak conditions is discussed. First the original problem to finite number of the subproblems is transformed and then by solving this linear programming problems piecewiseconstant functions is obtained and finally the approximate trajectories of the original one is obtained

Keywords

, continuous nonlinear programs , linear
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1025147,
author = {H. R. Erfanian and Vahidian Kamyad, Ali and Effati, Sohrab},
title = {SOLVING SUBCLASS OF NON-SMOOTH CONTINUOUS LINEAR AND NONLINEAR PROGRAMS},
journal = {Applied Mathematical and Computational Sciences},
year = {2011},
volume = {3},
number = {1},
month = {March},
issn = {0976-1586},
pages = {1--12},
numpages = {11},
keywords = {continuous nonlinear programs ; linear programming},
}

[Download]

%0 Journal Article
%T SOLVING SUBCLASS OF NON-SMOOTH CONTINUOUS LINEAR AND NONLINEAR PROGRAMS
%A H. R. Erfanian
%A Vahidian Kamyad, Ali
%A Effati, Sohrab
%J Applied Mathematical and Computational Sciences
%@ 0976-1586
%D 2011

[Download]